ADVERTISEMENT

+ Reply to Thread
Page 1 of 4 123 ... LastLast
Results 1 to 10 of 32
  1. #1
    Join Date
    Jul 2010
    Posts
    12,821
    Thanks
    8,558
    Thanked
    8,085
    Reviews
    13
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 postsEmerald Star - 10,000 posts
    Awards:
    Busiest Member of the Week - week ended 29/5/15Busiest Member of the WeekBusiest Member of the Week100 Posts in a week

    Default Headache medication

    I've had really bad headaches for over a week now. It's right behind my eyes and won't go away with Panadol and drinking heaps of water. It's constant and I go to sleep with them and wake up with them.

    What can I take to get rid of it? I'm 17 weeks?

  2. #2
    Join Date
    Aug 2014
    Posts
    5,499
    Thanks
    7,420
    Thanked
    6,208
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    Please see your doctor if you haven't already. Severe headaches can be a sign of high blood pressure/preeclampsia. They can also tell you what's safe. I took panadeine and endone during pregnancy which was not ideal but ok.

  3. #3
    Join Date
    Jul 2010
    Posts
    12,821
    Thanks
    8,558
    Thanked
    8,085
    Reviews
    13
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 postsEmerald Star - 10,000 posts
    Awards:
    Busiest Member of the Week - week ended 29/5/15Busiest Member of the WeekBusiest Member of the Week100 Posts in a week
    I'll try to make it to the doctor today. I really could have done with some time off work but we have too many people away.

  4. #4
    Join Date
    Jun 2014
    Posts
    3,739
    Thanks
    4,342
    Thanked
    3,700
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    I had pretty bad headaches which my ob attributed to hormones. It is fairly common to have hormonal headaches. If you are still sick could you be dehydrated?

    However best eliminate anything more serious with a quick visit to the dr.

    I hope you feel better soon.

  5. #5
    Join Date
    Jul 2010
    Posts
    12,821
    Thanks
    8,558
    Thanked
    8,085
    Reviews
    13
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 postsEmerald Star - 10,000 posts
    Awards:
    Busiest Member of the Week - week ended 29/5/15Busiest Member of the WeekBusiest Member of the Week100 Posts in a week
    Definitely not dehydrated.

  6. #6
    Join Date
    Mar 2015
    Posts
    5,900
    Thanks
    1,074
    Thanked
    3,960
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    It could just be hormonal. Its horrible.

    Could it be eyesight as well? It changes during pregnancy sometimes.

  7. #7
    Join Date
    Nov 2009
    Posts
    1,910
    Thanks
    1,495
    Thanked
    699
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    Not the healthiest option but coke! Seriously coke is my headache remedy always.

  8. The Following User Says Thank You to Gracie's Mum For This Useful Post:

    Zachs mum  (12-03-2016)

  9. #8
    Join Date
    Nov 2013
    Posts
    2,481
    Thanks
    3,273
    Thanked
    2,340
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    Could it be neck tension, or because of back pain? Maybe a massage would help? Couldn't hurt, anyway ☺

  10. #9
    Join Date
    Jul 2010
    Posts
    12,821
    Thanks
    8,558
    Thanked
    8,085
    Reviews
    13
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 postsEmerald Star - 10,000 posts
    Awards:
    Busiest Member of the Week - week ended 29/5/15Busiest Member of the WeekBusiest Member of the Week100 Posts in a week
    I do t have back/neck pain but I do have pelvis pain. GP said its hormonal and refused to let me have anything but Panadol.

    I went to two different chemists and both refused to give me anything stronger. I literally cried both times.

  11. #10
    Join Date
    Jan 2007
    Posts
    6,929
    Thanks
    167
    Thanked
    1,011
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    You should be able to have panadeine.
    I cant believe neither the dr or pharmacist recommended it.


 

Similar Threads

  1. Medication and appetite for my 5-year-old boy
    By BabelFish in forum Parents of Children with Special Needs
    Replies: 0
    Last Post: 19-10-2015, 13:21
  2. Medication information after hours
    By heartstringz in forum General Health
    Replies: 7
    Last Post: 24-08-2015, 20:52
  3. Schools giving medication. Question.
    By 2BlueBirds in forum General Parenting Tips, Advice & Chat
    Replies: 14
    Last Post: 05-05-2015, 20:46

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

ADVERTISEMENT

ADVERTISEMENT

FEATURED SUPPORTER
Maternity ClothesLooking to buy maternity clothes? :: Check the bubhub directory of local & online maternity clothes shops :: Find ...
FORUMS - chatting now ...
REVIEWS
"Made bed time less anxious"
by Meld85
My Little Heart Whisbear - the Humming Bear reviews ›
"Wonderful natural Aussie made product!"
by Mrstwr
Baby U Goat Milk Moisturiser reviews ›
"Replaced good quality with cheap tight nappies"
by Kris
Coles Comfy Bots Nappies reviews ›

ADVERTISEMENT